# SDR DALA13049110997

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,372 hours, 41,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, AFT CARGO DOOR FRAME CORNER GUSSET AT BS 1212 FOUND CORRODED AND OUT OF LIMITS.  REPAIRED IAW SRM 51-30-05.
